# SDR P5CA9500324

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainers
- Part number: 65B105461011
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE ON DOOR BS 1090 LEFT SIDE.  REPLACED SEAL RETAINER FASTENERS.  INSTALLED PER BOEING SRM 51-30-02.
